MathSciNet Relay Station
MathSciNet bibliographic data
MR2197912 65M99
Inc, Mustafa On numerical doubly periodic wave solutions of the coupled Drinfelʹd-Sokolov-Wilson equation by the decomposition method. Appl. Math. Comput. 172 (2006), no. 1, 421–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement